# SDR AWXA200601796

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 70,103 hours, 29,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE SLIDE LIGHT BY L-3 DOOR EXTERIOR INOP.  TROUBLESHOT SYSTEM FOUND BAD POWER SUPPLY.  REMOVED AND REPLACED POWER SUPPLY FOR EMERGENCY ESCAPE SLIDE LIGHT FOR L-3 DOOR EXTERIOR.  OPS CHECK WAS GOOD.
